Modular forms associated to closed geodesics and arithmetic applications

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


For any Fuchsian group of the first kind and any even weight greater than 2, we prove that the relative Poincaré series associated to closed geodesics generate the space of cusp forms of the given weight. Those series have very interesting geometrical and arithmetic properties. For arithmetic subgroups of SL2R (with or without cusps), our construction allows us to define two natural rational structures on the space of cusp forms.

Original languageEnglish (US)
Pages (from-to)177-179
Number of pages3
JournalBulletin of the American Mathematical Society
Issue number1
StatePublished - Jul 1984

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Modular forms associated to closed geodesics and arithmetic applications'. Together they form a unique fingerprint.

Cite this